Glad to hear things are going well for you. I started the Tamoxifen in July 2013 and my Oncologist told me 10years straight away... Can't believe it is almost one year gone already,
I am due to have surgery end May so will be interested to see how i go on because i have to stop 2 weeks before surgery.
Take Care Gilly x
I just popped on for a quick check in with some old friends and saw this - I've been on tamox for over 3.5 years now - at first the side effects were big and I cried when i thought about 5 years of it . then it just seemed to settle and I could manage and i could loose some weight too. I've just areed with my Onc to do another 5 years!!!!!!!!!!!
hope the same happens for you
Glad i'm not on my own struggling with the weight. I have gone back to work part time and i am finding it really difficult as i was previously doing minimum two hours per day (when i was off work) zumba / pilates / swimming / walking but currently only managing 3- 4 days which i know is still a lot but am not losing any weight and some weeks putting on.... even with a reduced calorie intake.
In terms of side effects, initially i had the whole lot, but ended up changing bedding for 100% cotton, 1 tog quilt and no alcohol / coffee all which really helped. The joint pains were really bad, i was like an old lady hobbling round the bedroom when i woke up in the night. Before i talked with the Consultant i decided to change the brand to see if the side effects improved. I previously took Wochardt and swopped to TEVA. The Pharmacy said it was a problem for a lot of ladies and he finds TEVA appears to be the kidnest, a number of other threads seem to indicate this as well. I do appreciate everybody is different and it can take a while for the side effects to settle but hope that they do ladies....
Take Care Gilly x
Also forgot to say I don't get any joint pains thats all stopped just got to sort my weight out now lol Hope this helps
HI Tw211 I too suffered some side effects i have been on tamoxifen since end of September,the only one i didnt suffer from what you mentioned was stomach upests. I changed a few things I cut out all caffine i only have decaff,I changed my duvet to a goose filled one I only wear cotton pjs and got my doctor to change my tamoxifen instead of taking a 20mg at bed time I now take one 10mg in a morning and one 10mg at bed time over all I am sleeping much better and im only getting 2 or 3 hot flushes in the night instead of one after another - after another but because I changed so much at once its hard to say which one is the secret weapon
Well, I skated through the first month and was doing well,however, the SE are coming at me strong. I am having the flushes, joint pains and a whole lot of stomach upset/pain. I wanted to ask anyone if they changed the time of the dose due to side effect and if so, did it help? I take my meds at 6 am and thinking about trying a different time to help. This is terrible to feel like this all day long! When I think about feeling like this for five years, I could just cry 😞
i've been on tamoxifen since 2012 i initially had terrible side-effects feeling really nauseaous worse than the chemo,it was suggested i try taking it tea-time with food and since then i feel a lot better. sometimes it's tweaking it until you find a way that's suits you, hope that's useful for you x